# SDR SWIA202054548

- Difficulty date: November 10, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING PANEL 132AL FOUND EXISTING DAMAGE AROUND SCREW HOLE.  C-CHECK RO 12/05/2020.  BLENDED OUT TOOLING DAMAGE ON SKIN RING AT PANEL 132AL, REF CRJ 200 SRM.  EVALUATED AND FOUND TO BE OUT OF LIMITS.  SUBMITTED AND RECEIVED ENGINEERING REF REO, ALL STEPS COMPLIED WITH AND REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE.
